Alert archive / Wisconsin / Red Flag Warnings in 2013
Red Flag Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this red flag warning at May 15, 2013, 3:57 AM CDT for Florence County, Marinette County, Wisconsin. It took effect at May 15, 2013, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2013, 3:57 AM CDT (08:57 UTC)
- In effect from
- May 15, 2013, 12:00 PM CDT
- Expired
- May 15, 2013, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Marinette County, WI
The radar
The Marquette radar (KMQT), 115 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2117 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 801 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870 WWUS83 KGRB 150857 RFWGRB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT WED MAY 15 2013 ...FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS OVER FAR NORTHEAST WISCONSIN ON WEDNESDAY AFTERNOON AND EARLY EVENING... .DRY AND MILD WEATHER IS ANTICIPATED ACROSS FAR NORTHEAST WISCONSIN TODAY...WITH AFTERNOON HUMIDITIES DROPPING TO AROUND 20 PERCENT IN THE SANDY SOIL AREAS. NORTHWEST WINDS AROUND 15 MPH...WITH GUSTS TO 25 TO 30 MPH ARE EXPECTED. THE GUSTY WINDS...COUPLED WITH THE WARM AND VERY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS TODAY ESPECIALLY OVER FAR NORTHEAST WISCONSIN. WIZ012-013-073-151700- /O.UPG.KGRB.FW.A.0001.130515T1700Z-130516T0000Z/ /O.NEW.KGRB.FW.W.0001.130515T1700Z-130516T0000Z/ FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- 357 AM CDT WED MAY 15 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FLORENCE AND MARINETTE COUNTIES... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * THE AFFECTED COUNTIES ARE...FLORENCE...NORTHERN MARINETTE AND SOUTHERN MARINETTE. * WINDS FROM THE NORTHWEST 12 TO 17 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY FALLING TO AS LOW AS 20 PERCENT. * TEMPERATURES RISING INTO THE MIDDLE TO UPPER 70S. * IMPACTS...BURNING RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE INFORMATION ON BURNING RESTRICTIONS...VISIT THE WISCONSIN DNR WEBSITE AT HTTP://DNR.WI.GOV/TOPIC/FORESTFIRE/RESTRICTIONS.ASP AND CLICK ON THE APPROPRIATE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
4 follow-up statements
990 WWUS83 KGRB 150916 CCA RFWGRB URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CDT WED MAY 15 2013 ...FIRE WEATHER WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS OVER FAR NORTHEAST WISCONSIN THIS AFTERNOON AND EARLY EVENING... .DRY AND MILD WEATHER IS ANTICIPATED ACROSS FAR NORTHEAST WISCONSIN TODAY...WITH AFTERNOON HUMIDITIES DROPPING TO AROUND 20 PERCENT IN THE SANDY SOIL AREAS. NORTHWEST WINDS AROUND 15 MPH...WITH GUSTS TO 25 TO 30 MPH ARE EXPECTED. THE GUSTY WINDS...COUPLED WITH THE WARM AND VERY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS TODAY ESPECIALLY OVER FAR NORTHEAST WISCONSIN. WIZ012-013-073-151730- /O.UPG.KGRB.FW.A.0001.130515T1700Z-130516T0000Z/ /O.NEW.KGRB.FW.W.0001.130515T1700Z-130516T0000Z/ FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- 414 AM CDT WED MAY 15 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FLORENCE AND MARINETTE COUNTIES... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * THE AFFECTED COUNTIES ARE...FLORENCE...NORTHERN MARINETTE AND SOUTHERN MARINETTE. * WINDS FROM THE NORTHWEST 12 TO 17 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY FALLING TO AS LOW AS 20 PERCENT. * TEMPERATURES RISING INTO THE MIDDLE TO UPPER 70S. * IMPACTS...BURNING RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE INFORMATION ON BURNING RESTRICTIONS...VISIT THE WISCONSIN DNR WEBSITE AT HTTP://DNR.WI.GOV/TOPIC/FORESTFIRE/RESTRICTIONS.ASP AND CLICK ON THE APPROPRIATE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
491 WWUS83 KGRB 151402 RFWGRB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 AM CDT WED MAY 15 2013 ...FIRE WEATHER WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS OVER FAR NORTHEAST WISCONSIN THIS AFTERNOON AND EARLY EVENING... .DRY AND MILD WEATHER IS ANTICIPATED ACROSS FAR NORTHEAST WISCONSIN TODAY...WITH AFTERNOON HUMIDITIES DROPPING TO 15 TO 20 PERCENT IN THE SANDY SOIL AREAS. NORTHWEST WINDS OF 10 TO 15...WITH GUSTS OF 25 TO 30 MPH ARE EXPECTED. THE GUSTY WINDS...COUPLED WITH THE WARM AND VERY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS TODAY ESPECIALLY OVER FAR NORTHEAST WISCONSIN. WIZ012-013-073-152215- /O.CON.KGRB.FW.W.0001.130515T1700Z-130516T0000Z/ FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- 902 AM CDT WED MAY 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FLORENCE AND MARINETTE COUNTIES... * THE AFFECTED COUNTIES ARE...FLORENCE...NORTHERN MARINETTE AND SOUTHERN MARINETTE. * WINDS FROM THE NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY FALLING TO AS LOW AS 17 PERCENT. * TEMPERATURES RISING INTO THE MIDDLE TO UPPER 70S. * IMPACTS...BURNING RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE INFORMATION ON BURNING RESTRICTIONS...VISIT THE WISCONSIN DNR WEBSITE AT HTTP://DNR.WI.GOV/TOPIC/FORESTFIRE/RESTRICTIONS.ASP AND CLICK ON THE APPROPRIATE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ ECKBERG
280 WWUS83 KGRB 151947 RFWGRB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CDT WED MAY 15 2013 ...RED FLAG WARNING UNTIL 7 PM FOR FAR NORTHEAST WISCONSIN... .TEMPERATURES THIS AFTERNOON WARMED WELL INTO THE 70S...ALONG WITH GUSTY NORTHWEST WINDS AND LOW HUMIDITY. CONDITIONS WILL GRADUALLY IMPROVE LATE THIS AFTERNOON INTO THIS EVENING. WIZ012-013-073-160000- /O.CON.KGRB.FW.W.0001.000000T0000Z-130516T0000Z/ FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- 247 PM CDT WED MAY 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT FOR FLORENCE AND MARINETTE COUNTIES... * NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL GRADUALLY EASE AND DIMINISH TO LESS THAN 10 MPH AFTER SUNSET. * TEMPERATURES IN THE 70S WILL FALL BACK INTO THE 60S AFTER SUNSET. * RELATIVE HUMIDITY READINGS AS LOW AS 15 TO 20 PERCENT WILL GRADUALLY RISE TO ABOVE 50 PERCENT BY LATE EVENING. * IMPACTS...BURNING RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE INFORMATION ON BURNING RESTRICTIONS...VISIT THE WISCONSIN DNR WEBSITE AT HTTP://DNR.WI.GOV/TOPIC/FORESTFIRE/RESTRICTIONS.ASP AND CLICK ON THE APPROPRIATE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
347 WWUS83 KGRB 152358 RFWGRB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 658 PM CDT WED MAY 15 2013 ...RED FLAG WARNING EXPIRED... .LOOK FOR TEMPERATURES TO FALL INTO THE MID 60S WHILE HUMIDITY CLIMB TO THE 30 TO 40 PERCENT RANGE. GUSTY NORTHWEST WINDS TO 20 MPH WILL LINGER TO AROUND 8 PM BUT WINDS OVERALL WILL DIMINISH THIS EVENING. WIZ012-013-073-160100- /O.EXP.KGRB.FW.W.0001.000000T0000Z-130516T0000Z/ FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- 658 PM CDT WED MAY 15 2013 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR FLORENCE AND MARINETTE COUNTIES. WINDS WILL GRADUALLY EASE AND DIMINISH TO LESS THAN 10 MPH AFTER SUNSET WITH TEMPERATURES FALLING BACK INTO THE 60S. RELATIVE HUMIDITY READINGS AS LOW AS 15 TO 20 PERCENT LATE AFTERNOON WILL GRADUALLY RISE TO ABOVE 50 PERCENT BY LATE EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this red flag warning went out at May 15, 3:51 AM CDT, 6 minutes earlier.
Area forecast discussion, May 15, 3:51 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CDT WED MAY 15 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 347 AM CDT WED MAY 15 2013 LATEST ANALYSIS SHOWS COLD FRONT JUST EXITING INTO LAKE MICHIGAN AT 7Z. HIGH PRESSURE TO BUILD IN FOR THIS PERIOD WITH DRY CONDITIONS EXPECTED THROUGH THU. TEMPERATURES PAST FEW HOURS BOUNCING AROUND AS NORTHWEST FLOW INCREASES...WITH MTW ACTUALLY WARMING FROM UPPER 40S INTO MID 70S WITH FRONTAL PASSAGE. PROBLEMS OF TODAY CONTINUE TO BE ON WINDS AND DRY CONDITIONS. LITTLE CHANGE IN PREVIOUS THINKING REGARDING FIRE WEATHER CONDITIONS. WILL BE UPGRADING TO WARNING FOR FAR NORTHEAST WI. RATHER DEEP MIXING EXPECTED TODAY(TO AT LEAST 7K FT) WILL LEAD TO TEMPS IN THE MID TO UPPER 70S...WITH DEW POINTS DROPPING INTO THE UPPER 20S TO LOWER 30S. THIS WILL LEAD TO RH VALUES NEAR 20 PERCENT ESPECIALLY OVER SANDY SOIL REGIONS OF NORTHERN WI. GUSTY...MODERATE NW WINDS EXPECTED THROUGH MUCH OF THE DAY. 850 WINDS ACTUALLY STRONGEST AROUND 40 KTS DURING THE MORNING HOURS...THOUGH WITH EXPECTED MIXING WILL STILL BE GUSTING TO 20 TO 25KTS THROUGH THE AFTERNOON. HIGH TO PUSH EAST OF AREA ON THU...WITH LIGHT WINDS SHIFTING EAST LEADING TO SOME COOLING EAST AND SOME MOISTURE RECOVERY. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 347 AM CDT WED MAY 15 2013 PRECIPITATION CHANCES ARE THE MAIN CONCERN DURING THIS PART OF THE FORECAST. THOUGH MODELS WERE IN AGREEMENT ON A SURFACE RIDGE PASSING ACROSS THE REGION ON THURSDAY NIGHT...THE 00Z NAM BROUGHT A LARGE AREA OF QPF...ASSOCIATED WITH AN UPPER TROUGH...INTO THE STATE DURING THAT PERIOD WHILE OTHER MODELS WERE DRY. HAVE ONLY A SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE NIGHT OVER PART OF CENTRAL WISCONSIN THURSDAY NIGHT AND DRY FOR THE REST OF THE AREA. THE 00Z NAM CONTINUED TO SPREAD QPF OVER THE STATE ON FRIDAY WHILE OTHER MODELS WERE MUCH LESS AGGRESSIVE. HAVE A CHANCE OF THUNDERSTORMS IN MOST AREAS...BUT DRY IN THE NORTHEAST FRIDAY. NOT THE GREATEST OF CONFIDENCE IN THE FRIDAY NIGHT FORECAST...BUT HAVE CHANCE POPS IN THE NORTH AND SLIGHT CHANCE IN THE SOUTH AND EAST. THERE IS A BETTER CHANCE OF THUNDERSTORMS STARTING ON SUNDAY AHEAD OF AN APPROACHING SURFACE LOW AND UPPER LEVEL TROUGH. SHOWERS AND STORMS ARE THEN LIKELY ON SUNDAY NIGHT. DIFFERENCES AMONG THE MODELS FOR EARLY NEXT WEEK RESULT IN NOTHING HIGHER THAN CHANCE POPS FOR THE REST OF THE FORECAST. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1028 PM CDT TUE MAY 14 2013 MAINLY VFR CONDITIONS TO PREVAIL TONIGHT INTO WEDNESDAY. LLWS CONDITIONS OVERNIGHT WITH STRONG NW WINDS TO 40 KTS BEFORE SUBSIDING IN THE MORNING. POSSIBLE SOME SMOKE FROM A FOREST FIRE OVER FAR NORTHWEST WISCONSIN MAY REDUCE VSBYS TO MVFR CONDITIONS DOWNSTREAM IN RHI OR AUW THIS MORNING. && .FIRE WEATHER... ISSUED AT 347 AM CDT WED MAY 15 2013 TEMPERATURES IN THE 70S AND MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT ESPECIALLY IN THE IN THE SANDY SOIL REGIONS CAN BE EXPECTED TODAY. NORTHWEST WINDS WILL GUST TO AROUND 30 MPH IN FAR NE WI...SETTING THE STAGE FOR A CRITICAL FIRE WEATHER DAY. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A WARNING FOR FAR NE WI FROM NOON THROUGH 7 PM TODAY. WINDS WILL NOT BE AS STRONG ON THURSDAY AND SHIFT TO THE NORTH AND EAST LEADING TO SOME MINOR RECOVERY IN HUMIDITIES. HEADLINES SHOULD NOT BE NEEDED FOR THURSDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIZ012-013-073. && SHORT TERM.....TE LONG TERM......MG AVIATION.......TDH FIRE WEATHER...MG
Hazardous weather outlook, May 14, 2:47 PM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CDT TUE MAY 14 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 247 PM CDT TUE MAY 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING OVER FAR NORTH- CENTRAL AND FAR NORTHEAST WISCONSIN WHEN A COLD FRONT MOVES THROUGH THE STATE. IF ANY THUNDERSTORMS DEVELOP...THEY WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY BREEZY NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND TEMPERATURES IN THE 70S WILL SUPPORT AN INCREASED FIRE DANGER RISK WEDNESDAY AND THURSDAY AFTERNOONS...ESPECIALLY OVER FAR NORTHEAST WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH MONDAY. ALTHOUGH IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR... LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. LMZ521-522-541>543-152000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 247 PM CDT TUE MAY 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER THE BAY OF GREEN BAY AND THE LAKE MICHIGAN NEARSHORE WATERS ADJACENT TO DOOR COUNTY THIS EVENING. ANY THUNDERSTORMS WOULD BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN FROM SATURDAY THROUGH MONDAY. MPC/TSK
Nearby
Red Flag Warnings in Wisconsin, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.